The Annals of Probability
- Ann. Probab.
- Volume 19, Number 4 (1991), 1689-1731.
Asymptotic Approximations for Brownian Motion Boundary Hitting Times
The problem of approximating boundary hitting times for diffusion processes, and in particular Brownian motion, is considered. Using a combination of probabilistic and function-analytic techniques, approximations for conditioned diffusion distributions are obtained. These lead to approximations for the distribution of the hitting time itself. The approximations are split into three cases depending on whether the boundary is upper case, approximation square root or lower case, and one-sided boundaries are also considered separately.
Ann. Probab., Volume 19, Number 4 (1991), 1689-1731.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Roberts, G. O. Asymptotic Approximations for Brownian Motion Boundary Hitting Times. Ann. Probab. 19 (1991), no. 4, 1689--1731. doi:10.1214/aop/1176990230. https://projecteuclid.org/euclid.aop/1176990230